MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS MIDLINE OCCIPUT PLATE ASSY MEDIUM; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE OASYS MIDLINE OCCIPUT PLATE ASSY MEDIUM; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Model Number 48551045
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/06/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; surgeon was bending a plate, when bending on one of the legs it snapped.Bending with benders that come with the device.Peformed over the patient.All broken fragments retrieved no fragments fell into the cavity.
 
Additional Manufacturer Narrative
The possible root causes include: plate bending too acute and notching of plate by bending irons.The exact cause could not be determined.
 
Event or Problem Description
It was reported that; surgeon was bending a plate, when bending on one of the legs it snapped.Bending with benders that come with the device.Performed over the patient.All broken fragments retrieved no fragments fell into the cavity.Another plate was used to complete the procedure.There was no surgical delay or adverse health consequences.

Brand Name
OASYS MIDLINE OCCIPUT PLATE ASSY MEDIUM
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7150881
Report Number0009617544-2017-00446
Device Sequence Number16398276
Product Code KWP
UDI-Device Identifier04546540616548
UDI-Public(01)04546540616548
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48551045
Device Catalogue Number48551045
Device Lot Number145697
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/26/2017
Initial Date Received by Manufacturer 12/06/2017
Supplement Date Received by Manufacturer02/28/2018
Initial Report FDA Received Date12/28/2017
Supplement Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR